# SDR AALA202107261954

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,295 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ABOVE L1 DOOR 1 EMERGENCY EXIT ILLUMINATION LIGHT LAMP INOPERATIVE. REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-01.
